- -

Almost sure-sign convergence of Hardy-type Dirichlet series

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Almost sure-sign convergence of Hardy-type Dirichlet series

Show full item record

Carando, D.; Defant, A.; Sevilla Peris, P. (2018). Almost sure-sign convergence of Hardy-type Dirichlet series. Journal d Analyse Mathématique. 135(1):225-247. https://doi.org/10.1007/s11854-018-0034-y

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/141961

Files in this item

Item Metadata

Title: Almost sure-sign convergence of Hardy-type Dirichlet series
Author: Carando, Daniel Defant, A. Sevilla Peris, Pablo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Hartman proved in 1939 that the width of the largest possible strip in the complex plane on which a Dirichlet series is uniformly a.s.- sign convergent (i.e., converges uniformly for almost all sequences of signs ...[+]
Copyrigths: Reserva de todos los derechos
Source:
Journal d Analyse Mathématique. (issn: 0021-7670 )
DOI: 10.1007/s11854-018-0034-y
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s11854-018-0034-y
Thanks:
Supported by CONICET-PIP 11220130100329CO, PICT 2015-2299 and UBACyT 20020130100474BA. Supported by MICINN MTM2017-83262-C2-1-P. Supported by MICINN MTM2017-83262-C2-1-P and UPV-SP20120700.
Type: Artículo

This item appears in the following Collection(s)

Show full item record